# SDR 96ZZZX4001

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38679
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770332
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Brace
- Condition: Binding
- Location: Mlg Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BINDING ON GEAR STRUT BRACE.  SUBMITTER STATED NEEDS TO BE REAMED TO FREE MOVEMENT.
